# SDR AALA202401036368

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,107 hours, 14,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT HAVING DIFFICULTY ARMING L1 DOOR, PROBLEM ATTACHING GIRT BAR. ADJUSTED THE Z-FOLD ON THE L1 GIRT BAR. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
